# SDR FDEA201509262952

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32154
- Condition: Damaged
- Location: Bs 199-215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN LT SIDE, THERE ARE SEVERAL NEW LIGHTNING STRIKES, AT BS 199 - 215 & LBL 14 - 26.  REPAIRED IAW EA F-5330-T0319711 PART 1.  REPAIR CLASSIFIED AS MAJOR.
